# SDR UALA2013021800925

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,000 hours, 10,029 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDIM 4 REMOVED FOR TROUBLESHOOTING.  ACCOMPLISHED WIRING CHECK FOR SHORTS PER WDM 29-32-11 AND FOUND NO DEFECTS.  REPLACED HYDIM CARD SYS4 A23 PRECAUTIONARY PER MM.
